# SDR ASMF201105002

- Difficulty date: April 30, 2011
- Submitted: May 7, 2011
- Operation: Air carrier
- Aircraft: N423AM
- Make and model: Boeing 737705
- Aircraft serial: 32423
- Aircraft time: 23,758 hours, 14,848 cycles
- System (JASC): 2822 · Fuel Boost Pump
- Part: Pump
- Condition: Damaged
- Location: Fuel System
- Part time: 12,812 hours, 4,824 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED THAT BEFORE ENGINES WERE STARTED, WHEN SWITCH TURNED ON, THE LT CTR FUEL PUMP LOW PRESSURE LIGHT TURNED ON.  AFT WAS SENT TO THE HANGAR AND MX PERSONNEL REPLACED THE LT CTR FUEL PUMP IAW MM 28-22-41, TESTED CORRECT.
